The union of peak sets for Banach function algebras

Dales, H.G. (1971) The union of peak sets for Banach function algebras. Bulletin of the London Mathematical Society, 3 (2). pp. 204-208. ISSN 0024-6093

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Bulletin of the London Mathematical Society
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
67754
Deposited By:
Deposited On:
28 Nov 2013 00:03
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 08:43